# SDR 2000UALA00061

- Difficulty date: February 8, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 19,333 hours
- Engine: Iae V2527A5
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 4950488
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STRONG ODOR MOSTLY IN AFT CABIN AND ON FLIGHT DECK.  FLEW WITH CABIN FANS OFF, HI FLOW, AND NR 1 PACK OFF.  BECAME TOLERABLE.  *S/D*  ISOLATED OIL SMELL TO APU.  REPLACED APU REF MM 49-11-98.
